# SDR DALA2024111710986

- Difficulty date: November 16, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N124DX
- Make and model: Airbus A321-211
- Aircraft serial: 10251
- Aircraft time: 10,742 hours, 4,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1024, DURING SVC CHECK FOUND MULTIPLE EMER SEAT EXIT LIGHT INOP. CORRECTIVE ACTION: PERFORMED SYST TEST PER A321 AMM 33-51, TEST SHOWS EPSU (11WL) AND EPSU. PER AMM 33-51(12WL) REPLACED BOTH EPSU PER AMM 33-51. BIT AND OPS CHECK GOOD FOR (12 WL). BITE CHK GOOD FOR (11WL) BUT OPS CHK FAILED. MCDU SHOWS DEU-B 300 RH6 FAULTING. REPLACED DEU-B PER AMM 23-73. OPS CHK GOOD. LIGHTS OUT AT SEATS ROWS 15/16/19/20/23/24. T/S PER A320/321 WDM 33-51-07 FOUND SHORTED WIRE UNDER SEAT ROW 19ABC. CAUSING EPSU 11 WL TO FAIL. REPAIRED WIRE REF A320/321 WDM 33-51 AND SWPM CH20 AND REPLACED EPSU 11WL REF A320/321 AMM 33-51. ALL SEAT ROW LIGHTS NOW FUNTION NML. (LP 6439870)
